# SDR ASAA0853940

- Difficulty date: December 1, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 9,602 hours, 2,844 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Unknown
- Location: Apu Oil Cooler
- Part time: 60 hours, 14 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO PUSH APU LOW OIL PRESS LIGHT ON THEN APU SHUT OFF PERFORMED FIM TASK 49-60-00-810-801 MX MSG 49-91007 LOP 49-91005 HIGH OIL TEMP SHUTDOWN.  PERFORMED FIM 49-90-00-810-803 FOR LOW OIL PRESS.  REMOVED AND REPLACED LOW OIL PRESS SWITCH REF AMM 49 94 22 400 801 FIM 49-90-00-810-801 HIGH OIL TEMP.  REMOVED AND REPLACED TEMP CONT VALVE OIL COOLER LUBE FILTER REF AMM 49-91-21-400-801-49-91 41-000-801 AND 49-91-21-400-802.  APU OPERATIONAL AND LEAK CHECK GROUND OPERATION TEST PASSED REF 49-11-00-710-801.  VERIFICATION FLIGHT SATISFACTORY .
